# SDR 198M2004

- Difficulty date: July 9, 2004
- Submitted: July 9, 2004
- Operation: General aviation
- Aircraft: N198M
- Aircraft time: 3,258 hours, 1,463 cycles
- Engine: Garrtt TFE73140
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Contaminated
- Location: Engine Fuel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERINCED A SERIES OF FUEL BY-PASS INDICATIONS. DURING THE TROUBLESHOOTING WE DISCOVERED THE FILTERS TO HAVE BEEN CONTAMINATED WITH DIEGME AS A RESULT OF USING AN ANTI-ICE ADDITIVE. I FOLLOWED THE OEM M/M AND REMOVED ALL FUEL PARTS ON ALL THREE ENGINES/APU AND FLUSHED THE AIRFRAME FUEL SYSTEM PER THE OEM TO REMOVE THE CONTAMINATION.
